# SDR SWAA2019100337515

- Difficulty date: September 27, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CREASE BEAM ANGLE CORRODED ON UPPER SURFACE BETWEEN BS. 947+10 TO BS. 986, RBL  55.     R&R CREASE BEAM IAW SRM AND DWG.
